JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Yongjin Li    
    Email: stslyj@mail.sysu.edu.cn  

Department of Mathematics
Sun Yat-sen University
Guangzhou, 510275

    Research Areas :  
Other :  
    Articles: Some Extensions of Hilbert's Type Inequality and its Applications   Volume 7, Issue 2
    On Several New Inequalities Close to Hilbert-Pachpatte's Inequality   Volume 7, Issue 4
    On the Triangle Inequality in Quasi-Banach Spaces   Volume 9, Issue 2

      search [advanced search] copyright 2003 terms and conditions login